ON COMPACTNESS OF SOME INTEGRAL OPERATORS WITH CAUCHY KERNELS
pdf (Русский)

Keywords

singular integral operator
compact operator
piecewise Lyapunov contour

How to Cite

MOLOȘNIC, P., & NEAGU, V. (2018). ON COMPACTNESS OF SOME INTEGRAL OPERATORS WITH CAUCHY KERNELS. Acta Et Commentationes Exact and Natural Sciences, 6(2), 117-123. https://doi.org/10.36120/2587-3644.v6i2.117-123

Abstract

In this paper, it is proved that the integral operator S S *  is compact if the contour of integration
is of the Lyapunov type. An example is brought to show that this property of the operator S S *  becomes
false if the contour of integration has angular points.

https://doi.org/10.36120/2587-3644.v6i2.117-123
pdf (Русский)
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.